# SDR UHLA201505310493

- Difficulty date: May 31, 2015
- Submitted: June 25, 2015
- Operation: Air carrier
- Aircraft: N569RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500816
- Aircraft time: 29,658 hours, 24,607 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND AT THE NUTPLATE HOLE ON THE LT FLOORBOARD FLANGE AT FRAME 20.  THE CORROSION WAS REPAIRED IAW SRM 53-00-10.
